# SDR 2005UALA01431

- Difficulty date: December 10, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 37,978 hours, 28,123 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Punctured
- Location: E&E Compartment
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E COMPARTMENT DOOR CUTOUT FWD FRAME HAS A PUNCTURE HOLE IN FRAME WEB AT BS 324 AND RBL 9.5 WL 153.5 APPROX 0.375" IN DIAMETER.    REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER.
